# SDR HALA2016073000309

- Difficulty date: July 30, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 20,766 hours, 3,199 cycles
- System (JASC): 2612 · Fire Detection
- Part: Insulator
- Condition: Misaligned
- Location: Fire Loop
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DECENT INTERMITTENT ECAMS NR 2 ENGINE FIRE LOOP A FAULT.  ACCOMPLISHED TSM 26-12-00 FOUND LOOP A INSULATOR MISALIGNED, REPOSITIONED INSULATOR NR 2 ENGINE FDU, GROUND OPS CHECKED OK, IAW AMM 26-12-00-740-804 A
